advertisement
Question
Posted by: Shelley | 2009-12-16

Urgent Advice on antibiotics pls

My mom went to the doc cos of serious tummy pain and bad tummy runs. She was put on antibiotics - Be-metrazole.... but has got worse and is now passing blood, and has terrible tummy cramps - so bad she' s in tears.

She is allergic to sulphur... is sulphur in this antibiotic?
If not - what coud the cause of this be?

What do i do?

Help me ugently pls.
Shelley

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Shelly
No Bemetrazole does not contain sulphur but she needs to go back to the doctor, maybe he needs to add something like Ciprobay and maybe she needs admission and medication per drip
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-12-18

Hallo Shelly
No Bemetrazole does not contain sulphur but she needs to go back to the doctor, maybe he needs to add something like Ciprobay and maybe she needs admission and medication per drip
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement